# SDR FDEA202203080439

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 30,529 hours, 17,170 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR58,   BETWEEN Y1456 AND Y1959. REPAIRED   THE MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE CRACKED CROSSBEAM AT FR58,   BETWEEN Y1456 AND Y1959. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW GMM6-2  2-100.
